Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Foundations of Hankel transform algorithms


Author: Bruce W. Suter
Journal: Quart. Appl. Math. 49 (1991), 267-279
MSC: Primary 65R10; Secondary 44A15
DOI: https://doi.org/10.1090/qam/1106392
MathSciNet review: MR1106392
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A brief survey of existing Hankel (Fourier-Bessel) transform algorithms is presented along with a natural way to classify these algorithms. In several cases these algorithms were derived originally by methods that were unnecessarily complicated and not sufficiently general. By using operator notation and Radon transform methods, derivations and generalizations are straightforward. These improvements and generalizations are given at the appropriate places in the discussion.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65R10, 44A15

Retrieve articles in all journals with MSC: 65R10, 44A15


Additional Information

DOI: https://doi.org/10.1090/qam/1106392
Article copyright: © Copyright 1991 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website